Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Approximation Properties by Generalized-Baskakov- Kantorovich-Stancu Type Operators

PP: 111-118
Abdul Wafi, Nadeem Rao, Deepmala Rai,
In this paper, we introduce generalized-Baskakov-Kantorovich operators based on two parameters and investigate universal Korovkin type theorem and weighted Korovkin type theorem and also give quantitative estimates in term of classical modulus of continuity for continuous functions and first order differentiable functions. Further, we present order of approximation using second modulus of continuity, Ditzian-Totik modulus of smoothness, Peeter’s K-functional and Lipschitz class.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved